# SDR SWAA2019032030865

- Difficulty date: March 5, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 49,140 hours, 28,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142043320
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY WALL EMERGENCY LIGHT HAD ONE WIRE PULLED OUT OF CONNECTOR.  TERMINATED WIRE PER SWPM AND WDM.
